# SDR Z1RA76005032021

- Difficulty date: May 3, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N760AF
- Make and model: Skrsky S76D
- Aircraft serial: 761038
- Aircraft time: 3,999 hours, 7,909 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Tab
- Part number: 7615009300041
- Part serial: A37800462
- Condition: Missing
- Location: Trim Sys
- Part time: 3,888 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE INBOARD TRIM TAB MISSING DURING PREFLIGHT
